Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Linear groups over local rings


Author: Wilhelm Klingenberg
Journal: Bull. Amer. Math. Soc. 66 (1960), 294-296
DOI: https://doi.org/10.1090/S0002-9904-1960-10477-6
MathSciNet review: 0120292
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Artin, Geometric algebra, Interscience Publishers, Inc., New York-London, 1957. MR 0082463
  • 2. Joel Brenner, The linear homogeneous group, Ann. of Math. (2) 39 (1938), no. 2, 472–493. MR 1503419, https://doi.org/10.2307/1968798
  • 3. Jean Dieudonné, Sur les groupes classiques, Actualités Sci. Ind., no. 1040 = Publ. Inst. Math. Univ. Strasbourg (N.S.) no. 1 (1945), Hermann et Cie., Paris, 1948 (French). MR 0024439
  • 4. Jean Dieudonné, La géométrie des groupes classiques, Ergebnisse der Mathematik und ihrer Grenzgebiete (N.F.), Heft 5, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1955 (French). MR 0072144


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10477-6